The regular-locally-compact coreflection of a stably locally compact locale

Research output: Contribution to journalArticle

Standard

The regular-locally-compact coreflection of a stably locally compact locale. / Escardo, Martin.

In: Journal of Pure and Applied Algebra, Vol. 157, No. 1, 08.03.2001, p. 41-55.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Bibtex

@article{7b05d14614d5437dae0d9d28c61ecdee,
title = "The regular-locally-compact coreflection of a stably locally compact locale",
author = "Martin Escardo",
year = "2001",
month = mar,
day = "8",
doi = "10.1016/S0022-4049(99)00172-3",
language = "English",
volume = "157",
pages = "41--55",
journal = "Journal of Pure and Applied Algebra",
issn = "0022-4049",
publisher = "Elsevier",
number = "1",

}

RIS

TY - JOUR

T1 - The regular-locally-compact coreflection of a stably locally compact locale

AU - Escardo, Martin

PY - 2001/3/8

Y1 - 2001/3/8

UR - http://www.scopus.com/inward/record.url?scp=0038047605&partnerID=8YFLogxK

U2 - 10.1016/S0022-4049(99)00172-3

DO - 10.1016/S0022-4049(99)00172-3

M3 - Article

VL - 157

SP - 41

EP - 55

JO - Journal of Pure and Applied Algebra

JF - Journal of Pure and Applied Algebra

SN - 0022-4049

IS - 1

ER -